The Annals of Mathematical Statistics

The Distribution of Noncentral Means with Known Covariance

Alan T. James

Full-text: Open access

Abstract

The noncentral means distribution for infinite error degrees of freedom and the noncentral Wishart distribution are derived as expansions in zonal polynomials. A method of calculating the zonal polynomials is outlined, and orthogonality properties of their coefficients stated.

Article information

Source
Ann. Math. Statist., Volume 32, Number 3 (1961), 874-882.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704980

Digital Object Identifier
doi:10.1214/aoms/1177704980

Mathematical Reviews number (MathSciNet)
MR130748

Zentralblatt MATH identifier
0209.50703

JSTOR
links.jstor.org

Citation

James, Alan T. The Distribution of Noncentral Means with Known Covariance. Ann. Math. Statist. 32 (1961), no. 3, 874--882. doi:10.1214/aoms/1177704980. https://projecteuclid.org/euclid.aoms/1177704980


Export citation